Academic Journals Database
Disseminating quality controlled scientific knowledge

On the Global Attractivity of Positive Solutions of a Rational Difference Equation

ADD TO MY LIST
 
Author(s): İbrahim Yalçınkaya

Journal: Selçuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 9;
Issue: 2;
Start page: 3;
Date: 2008;
Original page

Keywords: Difference Equation | Positive Solutions | Equilibrium Point | Global Attractivity.

ABSTRACT
We study the positive solutions and attractivity of the difference equation x_{n+1}=x_{n-(2k+1)}/(1+x_{n-k}x_{n-(2k+1)}) where x_{-i} (for i=0,1,...,2k+1) are nonnegative real numbers.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil